Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 9, Issue 3

Open AccessArticle
Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 38-41. DOI: 10.12691/tjant-9-3-1
Pub. Date: November 04, 2021Views: 544Downloads: 1047
Open AccessArticle
Schur m-Power Convexity of a New Class of Symmetric Functions with Applications
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 42-47. DOI: 10.12691/tjant-9-3-2
Pub. Date: November 12, 2021Views: 454Downloads: 925
Open AccessArticle
k-Order Mersenne Numbers
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 48-51. DOI: 10.12691/tjant-9-3-3
Pub. Date: December 01, 2021Views: 418Downloads: 899
Open AccessArticle
On the Families of Generalized Exponentiated Weibull Distributions: Properties and Applications
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 52-64. DOI: 10.12691/tjant-9-3-4
Pub. Date: December 20, 2021Views: 852Downloads: 1302
Open AccessArticle
Hermite-Hadamard Type Inequalities for Multiplicatively h-Preinvex Functions
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 65-70. DOI: 10.12691/tjant-9-3-5
Pub. Date: December 24, 2021Views: 3599Downloads: 4090